A viral video falsely claimed that a nurse, who fainted after receiving the COVID-19 vaccine, has since died.
On December 17, 2020, a Tennessee nurse called Tiffany Dover fainted on live television after receiving the Pfizer COVID-19 vaccine. The following day, she clarified in a televised interview that she has a medical condition wherein she is susceptible to fainting whenever she experiences any pain.
On December 21, the hospital uploaded a video of Tiffany and her colleagues, some holding signs that read "Nursing Leadership Supports Tiffany" and #CHIMemorialStrong. Lisa McCluskey, the vice president of marketing communications at CHI Memorial hospital, confirmed that Tiffany was alive and worked a shift at the hospital on December 21.
According to the Center for Disease Control and Prevention (CDC), fainting can be triggered by many types of medical procedures. Indeed, the CDC has received reports of people fainting after being vaccines of any sort.
The COVID-19 pandemic has given rise to a lot of potentially dangerous misinformation. For reliable advice on COVID-19 including symptoms, prevention and available treatment, please refer to the World Health Organisation or your national healthcare authority.